# SDR SIMA20230818001

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 18,465 hours, 12,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOP-C/A-RAR R2 DOOR EMERGENCY EXIT LIGHT POWER UNIT IAW AMM 33-50-01 OPS CHECK GOOD
